# SDR 0601001

- Difficulty date: January 16, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 71,226 hours, 78,611 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX370268
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HYDRAULIC MASTER CAUTION LIGHT ILLUMINATED, LOST A-SYSTEM HYDRAULIC QUANTITY.
